# SDR ASAA2015090412944

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 27,167 hours, 8,300 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE ON GROUND.  ACFT GROUNDED.  RAN QRH, MESSAGE NO LONGER DISPLAYED.
